# SDR TAOA049501

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923TS
- Make and model: Boeing 727225
- Aircraft serial: 20441
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dn Lock Switch
- Part number: H1010153
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED WHEN GEAR SELECTED DOWN.  ALL GREEN WERE ILLUMINATED WHEN DOWN SELECTED.  NOSE GEAR VISUALLY CONFIRMED DOWN.  ABNORMAL PROCEDURES COMPLETED.  REPLACED LOCK SWTICH PER MM 32-61-71.  OPS CHECK OK. (W)
